MAUDE Adverse Event Report: INTEGRA - ACELL(COLUMBIA) MICROMATRIX, 500 MG; WOUND PARTICULATE DEVICES

INTEGRA - ACELL(COLUMBIA) MICROMATRIX, 500 MG; WOUND PARTICULATE DEVICES
Catalog Number MM0500
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported "plastic" substance was found when a micromatrix vial was emptied into a sterile field.Product was stored in a rfid cabinet that has internal temperature monitoring.Device was within range during storage in the facility.No tools were in contact with the vial.No patient contact/injury reported and the event did not led to surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The micromatrix (id (b)(6)) was not returned for evaluation, but a photo was provided, however, it is unclear where the black plastic substance originated from.Device history record (dhr) - the attached lot release testing batch record for lot no 040297 demonstrate that no anomalies or nonconformances occurred during the manufacture or packaging of the device.Root cause analysis - since no device return is available, the root cause is indeterminate.Potential root causes for the plastic substance are that it was already present in the tray shown in the images, that it was introduced during the opening of the vial or introduced during the micromatrix manufacturing processes.

Brand Name
MICROMATRIX, 500 MG
Common Device Name
WOUND PARTICULATE DEVICES
Manufacturer (Section D)
INTEGRA - ACELL(COLUMBIA)
6640 eli whitney drive
6640 eli whitney drive
columbia MD 21046
Manufacturer (Section G)
INTEGRA - ACELL(COLUMBIA)
6640 eli whitney drive
columbia MD 21046
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20368845
Report Number3005920706-2024-00008
Device Sequence Number11698786
Product Code KGN
UDI-Device Identifier00386190001189
UDI-Public00386190001189
Combination Product (Y/N)N
PMA/510(K) Number
K172399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMM0500
Device Lot Number040297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown